| Model Number |
M00558500 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block d2b: the remaining pro codes (product codes) are fdt and knq; reported here as pro codes (product codes) exceeded the character limit for the designated field.Block h6: imdrf device code a041001 captures the reportable event of a balloon pinhole in the esophagus.
Event or Problem Description
It was reported to boston scientific corporation that a cre wireguided dilatation balloon was attempted to be used in the esophagus during a dilation procedure to treat esophageal stricture performed on (b)(6) 2025.During the procedure, while the technician was inflating the balloon to 18 mm with water, it was noted that the balloon was leaking in the endoscopic view due to a hole in the balloon.The balloon was deflated and removed from the patient, and another cre wireguided dilatation balloon was used to complete the procedure.There were no patient complications reported as a result of this event.